# SDR REXA2021020800058

- Difficulty date: January 20, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 25,056 hours, 25,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Floorbeam
- Part time: 25,056 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM FITTING CRACKED AT FS 460 OUTBD SIDE OF RBL 9.0 BEAM.  REMOVED AND REPLACED FLOORBEAM FITTING IAW CRJ 200 SRM 51-42-21 AND 51-40-11.
